# SDR CALA2021101401875

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737924ER
- Aircraft serial: 31651
- Aircraft time: 30,013 hours, 10,782 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: NA
- Condition: None
- Location: F/O Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE/FOD SEE PIC FOUND BIRD STRIKE UPPER PART OF FO''S WINDSHIELD. CLEANED UP DEBRIS AND RESEATED WINDOW SEAL BACK INTO PLACE. PERFORMED BIRD STRIKE INSPECTION ON AIRCRAFT NO FURTHER DAMAGE NOTED.
